# SDR DALA2016050303735

- Difficulty date: June 10, 2015
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 40,490 hours, 18,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FOUND AT RT LWR SIDE OF FLIGHT DECK SECTION 41 AT APPROXIMATELY BS 235, 4:00 POSTION.  REMOVED FASTENER AND R & R BS 235 APPROXIMATELY 4:00 POSITION REF SRM 53-00-01, REPAIR G, SEC 1 STEP 3.  NO CRACKS INDICATED.  INSTALLED SOLID RIVET TO COMPLETE REPAIR AND TERMINATED NDT INSP.
